# SDR SWAA2014091231891

- Difficulty date: September 4, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 28,833 hours, 16,951 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6573782
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER STATION 147.9 RIB, VERTICAL STIFFENER CRACKED 10 INCHES AFT OF FRONT SPAR.  REPAIRED STIFFENER IAW SRM.
